Proceedings of the Japan Academy

Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations with multiple characteristics, II

Masaki Kashiwara, Takahiro Kawai, and Toshio Oshima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 8 (1974), 549-550.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518831

Digital Object Identifier
doi:10.3792/pja/1195518831

Mathematical Reviews number (MathSciNet)
MR0385935

Zentralblatt MATH identifier
0307.35081

Subjects
Primary: 35H05

Citation

Kashiwara, Masaki; Kawai, Takahiro; Oshima, Toshio. Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations with multiple characteristics, II. Proc. Japan Acad. 50 (1974), no. 8, 549--550. doi:10.3792/pja/1195518831. https://projecteuclid.org/euclid.pja/1195518831


Export citation

References

  • [1] Kashiwara, M., T. Kawai, and T. Oshima: Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations with multiple characteristics. I. Proc. Japan Acad., 50,420-425 (1974).
  • [2] Sato, M., T. Kawai, and M. Kashiwara: Microf unctions and Pseudo-Differential Equations. Lecture Note in Mathematics No. 287, Springer, Berlin-Heidelberg-New York, pp. 265-529 (1973).

See also

  • Part I: Masaki Kashiwara, Takahiro Kawai, Toshio Oshima. Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations withmultiple characteristics, I. Proc. Japan Acad., Volume 50, Number 7 (1974), 420--425.